# SDR DALA2022030301354

- Difficulty date: March 2, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N349NW
- Make and model: Airbus A320-212
- Aircraft serial: 417
- Aircraft time: 85,678 hours, 38,875 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3249 FR 66 LH SIDE, FRAME WEB HAS CRACK LIKE INDICATION AT DOOR STOP FITTING #1 LOWER O/B FASTENER HOLE #3. CORRECTIVE ACTION: REPAIRED FR 66 PER A320 SRM 53-41-12 AND 53-41-12. (2141699)
